Vol. 4, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
$G$-theory of root stacks and equivariant $K\mkern-2mu$-theory

Ajneet Dhillon and Ivan Kobyzev

Vol. 4 (2019), No. 2, 151–183

Using the description of the category of quasicoherent sheaves on a root stack, we compute the G-theory of root stacks via localization methods. We apply our results to the study of equivariant K-theory of algebraic varieties under certain conditions.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

root stack, quotient stack, equivariant $K\mkern-2mu$-theory, parabolic sheaves
Mathematical Subject Classification 2010
Primary: 14A20, 14L30, 19D10, 19E08
Received: 31 May 2017
Revised: 22 November 2018
Accepted: 10 December 2018
Published: 16 June 2019
Ajneet Dhillon
Department of Mathematics
Middlesex College
University of Western Ontario
London, ON
Ivan Kobyzev
Department of Pure Mathematics
University of Waterloo
Waterloo, ON